The solution of a system of nonlinear singular integral equations
Doklady Akademii Nauk, Tome 210 (1973) no. 2, pp. 267-270
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_2_a3,
author = {I. V. Maiorov},
title = {The solution of a system of nonlinear singular integral equations},
journal = {Doklady Akademii Nauk},
pages = {267--270},
year = {1973},
volume = {210},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_2_a3/}
}
I. V. Maiorov. The solution of a system of nonlinear singular integral equations. Doklady Akademii Nauk, Tome 210 (1973) no. 2, pp. 267-270. http://geodesic.mathdoc.fr/item/DAN_1973_210_2_a3/